# SDR 2002FA0001123

- Difficulty date: September 19, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Aircraft: N103BA
- Make and model: Beech 65-B80
- Aircraft serial: LD435
- Engine: Lyc IO720*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Melted
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 8LN1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MELTING OF NYLON WHERE IT CONTACTS POINT ARM DURING OPENING AND CLOSING OF POINTS DURING OPERATION.  INFERIOR NYLON USED, NOT RESISTANT TO WEAR OR HEAT.
